# SDR IPXA2019072444842

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 31,019 hours, 16,911 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N3002142
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3 CUSTOMER REQUEST TAP TEST OF #6 SLAT FOR INTEGERITY OF PREVIOUS REPAIRS AND PRESENCE OF ADDITIONAL  AREAS OF DELAMINATION/DISBOND. REPAIRED 1 EA DELAMINATION IAW SRM 51-70-10.
